The complexification and degree of a semi-algebraic set
Roy, M. F. and Vorobjov, N., 2002. The complexification and degree of a semi-algebraic set. Mathematische Zeitschrift, 239 (1), pp. 131-142.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
The complexification of a semi-algebraic set S subset of R-n is the smallest complex algebraic set containing S. Let S be defined by 8 polynomials of degrees less than d. We prove that the geometric degree of the complexification is less than s(n)O(d)(2n).
|Creators||Roy, M. F.and Vorobjov, N.|
|Departments||Faculty of Science > Computer Science|
|Additional Information||ID number: ISI:000173912600006|
Actions (login required)